# SDR GTIA2023031637045

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 21,628 hours, 9,452 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI219718
- Condition: Overtorqued
- Location: Slat #9
- Part time: 21,628 hours, 9,452 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

F/CTL SLATS ECAM FAULT / LOCKED ON APPROACH-FOUND #9 TRACK ACTUATOR OVER TORQUE INDICATOR ON LH WING. R&R #9 TRACK SLAT ACTUATOR IAW AMM 27-84-49 OPS CHECK GOOD
